# SDR HALA201506130110

- Difficulty date: June 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 27,574 hours, 41,023 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Condition: Broken
- Location: Nr 5 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLATS ON LT WING, NOT RETRACTING PROPERLY.  FOUND NR 5 SLAT CABLE RUNS 194A BROKEN.  REPLACED NR 5 SLAT CABLE RUNS IAW DWG 5910451.  ADJUSTED CABLES IAW AMM 27-80-380-802.  ALSO REPLACED PULLEYS, STA Z0S 530.
